# SDR CALA2025091108789

- Difficulty date: September 10, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N73283
- Make and model: Boeing 737824
- Aircraft serial: 31606
- Aircraft time: 66,776 hours, 24,879 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Zone 700
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NOSE GEAR RED LITE ON CONTINUOUSY UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. ON THE GROUND ALL THREE GEAR INDICATE DOWN AND LOCKED.  CHECKED PSEU FOR FAULTS, NO FAULTS.  CREW INDICATED TO ME THE GEAR WAS RETRACED AND THE DOORS WERE CLOSED.   PERFORMED T-SHOOTING IN REF. FIM 32-30 TASK 811 TO THE STEP D.(8)3). OPERATE NLG MULTIPLE TIMES RED NOSE GEAR LIGHT GOES OUT, AND THE GREEN NOSE GEAR LIGHT IS NOT ON! SIGNED OFF IN REFERENCE TO. STEP D.(8)(B).
